# SDR 2021F00070

- Difficulty date: April 8, 2021
- Submitted: April 15, 2021
- Operation: General aviation
- Make and model: Doug MD-10-10F
- Aircraft serial: 48312
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Part number: ACG70087
- Part serial: ABS469
- Condition: Broken
- Location: Nlg
- Part time: 9,427 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL VIBRATION ON NLG DURING LANDING & TAXI (OB). DURING INSPECTION THE COMPONENT COLLAR ASSY FIN ACG7008-7  FOUND BROKEN.   REPLACED COLLAR ASSY FIN ACG7008-7 FOUND BROKEN REFERENCE AMM 32-21-01 TABLE 802 ITEM 3.  REGISTRATION NUMBER: CP2791
